MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-24-100U
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
"unable to deploy the stent graft: after the main bifurcated stent-graft was deployed as per ifu, the physician attempted to deploy the bare stent rings, but was unable to deploy the bare stent rings.This cannot be determined to be a device failure because the gray thumb grip might have been forcibly twisted instead of pushing the grip toward the handle body as the grip was originally stiff.The black release grip was pulled back over the gray thumb grip, but at that point the release grip became impossible to pull and the bare stent rings could not be deployed.Even the metal parts surrounding the outer control tube were destroyed to cut the stiff guidewire used to deliver the stent graft, and the guidewire was eventually cut.The bare stent rings were deployed by pushing and pulling the outer control tube, advancing the guidewire, and shaking the enter delivery system.The stent graft could be placed in the central neck but the landing zone was more peripheral than expected, therefore an excluder aorta extender (gore japan, 26 mm × 45 mm) was additionally placed.The procedure was successfully completed without any endoleak.Physician's comment: since the bare stent rings were deployed by pushing and pulling the outer control tube, advancing the guidewire, and shaking the enter delivery system, the outer control tube was probably pulled well by some chance, but it is just a speculation.The gray thumb grip might have been forcibly twisted instead of pushing the grip towards the handle body, but it was a problem that the rail was twisted by just twisting the gray grip.It is also a problem that there is no bail-out technique that competitors have.A bail-out technique that requires destroying and is complicated is not a bail-out technique.Operation type: evar.No blood loss.Ancillary device used: excluder aorta extender (gore japan, 26 mm × 45 mm).Image available.Pre-case plan available.Additional information will be obtained.(b)(4)." patient outcome: "no health damage to patient.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
 
Event or Problem Description
"unable to deploy the stent graft: after the main bifurcated stent-graft was deployed as per ifu, the physician attempted to deploy the bare stent rings but was unable to deploy the bare stent rings.This cannot be determined to be a device failure because the gray thumb grip might have been forcibly twisted instead of pushing the grip toward the handle body as the grip was originally stiff.The black release grip was pulled back over the gray thumb grip, but at that point the release grip became impossible to pull and the bare stent rings could not be deployed.Even the metal parts surrounding the outer control tube were destroyed to cut the stiff guidewire used to deliver the stent graft, and the guidewire was eventually cut.The bare stent rings were deployed by pushing and pulling the outer control tube, advancing the guidewire, and shaking the enter delivery system.The stent graft could be placed in the central neck but the landing zone was more peripheral than expected, therefore an excluder aorta extender (gore japan, 26 mm × 45 mm) was additionally placed.The procedure was successfully completed without any endoleak.Physician's comment: since the bare stent rings were deployed by pushing and pulling the outer control tube, advancing the guidewire, and shaking the enter delivery system, the outer control tube was probably pulled well by some chance, but it is just a speculation.The gray thumb grip might have been forcibly twisted instead of pushing the grip towards the handle body, but it was a problem that the rail was twisted by just twisting the gray grip.It is also a problem that there is no bail-out technique that competitors have.A bail-out technique that requires destroying and is complicated is not a bail-out technique.Operation type: evar no blood loss ancillary device used: excluder aorta extender (gore japan, 26 mm × 45 mm).Image available pre-case plan available additional information will be obtained.(tc# (b)(4)" patient outcome: "no health damage to patient.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21535846
Report Number2247858-2025-00057
Device Sequence Number12526464
Product Code MIH
UDI-Device Identifier00843576152427
UDI-Public00843576152427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-B2-24-100U
Device Lot Number2407090122
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale